A partial order of knots

    研究成果: Article

    29 引用 (Scopus)

    抄録

    In this paper we introduce a new partial order ≦ on the set of all classical knots. We show for example that every nontrivial knot ≧ the trefoil knot.

    元の言語English
    ページ(範囲)205-229
    ページ数25
    ジャーナルTokyo Journal of Mathematics
    12
    発行部数1
    DOI
    出版物ステータスPublished - 1989

    Fingerprint

    Partial Order
    Knot
    Trefoil

    ASJC Scopus subject areas

    • Mathematics(all)

    これを引用

    A partial order of knots. / Taniyama, Kouki.

    :: Tokyo Journal of Mathematics, 巻 12, 番号 1, 1989, p. 205-229.

    研究成果: Article

    Taniyama, Kouki. / A partial order of knots. :: Tokyo Journal of Mathematics. 1989 ; 巻 12, 番号 1. pp. 205-229.
    @article{2b2c92ad5b804585bc51ca5a2d5ea855,
    title = "A partial order of knots",
    abstract = "In this paper we introduce a new partial order ≦ on the set of all classical knots. We show for example that every nontrivial knot ≧ the trefoil knot.",
    author = "Kouki Taniyama",
    year = "1989",
    doi = "10.3836/tjm/1270133558",
    language = "English",
    volume = "12",
    pages = "205--229",
    journal = "Tokyo Journal of Mathematics",
    issn = "0387-3870",
    publisher = "Publication Committee for the Tokyo Journal of Mathematics",
    number = "1",

    }

    TY - JOUR

    T1 - A partial order of knots

    AU - Taniyama, Kouki

    PY - 1989

    Y1 - 1989

    N2 - In this paper we introduce a new partial order ≦ on the set of all classical knots. We show for example that every nontrivial knot ≧ the trefoil knot.

    AB - In this paper we introduce a new partial order ≦ on the set of all classical knots. We show for example that every nontrivial knot ≧ the trefoil knot.

    UR - http://www.scopus.com/inward/record.url?scp=84972545249&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84972545249&partnerID=8YFLogxK

    U2 - 10.3836/tjm/1270133558

    DO - 10.3836/tjm/1270133558

    M3 - Article

    AN - SCOPUS:84972545249

    VL - 12

    SP - 205

    EP - 229

    JO - Tokyo Journal of Mathematics

    JF - Tokyo Journal of Mathematics

    SN - 0387-3870

    IS - 1

    ER -